# SDR IPXA2023070506430

- Difficulty date: June 10, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT-MAIN CARGO COMPARTMENT AT  FR 1360 THE FLOOR BEAM HAS SPOTS WITH CORROSION.NO DOT ACCOMPLISH REPAIR PER EO-87430-REQ1 AND EA 757-5360-27-A3261. WORK ACCOMPLISHED PER EO-87430-REQ1. REVIEWED
